Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Real relative cohomology of finite-codimension germs

Author: Claude André Roche
Journal: Bull. Amer. Math. Soc. 7 (1982), 596-598
MSC (1980): Primary 58C27, 32B30; Secondary 32C05
MathSciNet review: 670134
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. I. Arnold, Index of singular points of a vector field, the Petrovskiĭ-Oleĭnik inequalities and mixed Hodge structures, Funkcional Anal. i Priložen 12 (1978), 1-14; English transl. in Functional Anal. Appl. 12 (1978), MR 498592
  • 2. E. Brieskorn, Die Monodromie der isolierten Singularitäten von Hyperflächen, Manuscripta Math. 2 (1970), 103-161. MR 267607
  • 3. C. H. Clemens, Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities, Trans. Amer. Math. Soc. 136 (1969), 93-108. MR 233814
  • 4. Y. Colin de Verdière and J. Vey, Le lemme de Morse isochore, Topology 18 (1979), no. 4, 283–293 (French). MR 551010,
  • 5. P. Deligne, Equations différentielles à points singuliers reguliers, Lecture Notes in Math., vol. 136, Springer-Verlag, Berlin and New York, 1970, pp. MR 417174
  • 6. J. P. Françoise, Modèle local simultané d'une fonction et d'une forme de volume, Astérisque S.M.F. 59-60 (1978), 119-130.
  • 7. Jean Martinet, Singularities of smooth functions and maps, London Mathematical Society Lecture Note Series, vol. 58, Cambridge University Press, Cambridge-New York, 1982. Translated from the French by Carl P. Simon. MR 671585
  • 8. V. A. Vasil′ev, Asymptotic behavior of exponential integrals in the complex domain, Funktsional. Anal. i Prilozhen. 13 (1979), no. 4, 1–12, 96 (Russian). MR 554406

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58C27, 32B30, 32C05

Retrieve articles in all journals with MSC (1980): 58C27, 32B30, 32C05

Additional Information


American Mathematical Society